# SDR N6WA2015011206

- Difficulty date: January 12, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 29,380 hours, 21,246 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH CAUTION MSG.  R & R PX26 & REPAIRED BROKEN WIRE IAW AMM 52-70-04.  OPERATIONS CHECKED GOOD AT THIS TIME.
